MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PATELLA STANDARD SIZE 32 MM DIAMETER 8.5 MM THICKNESS CEMENTED; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PATELLA STANDARD SIZE 32 MM DIAMETER 8.5 MM THICKNESS CEMENTED; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Age or date of birth- dob (b)(6).Concomitant medical products- femoral component option size f left, item# 00595601601.Lot# 63525610.Stemmed tibial component precoat size: 5, item# 00598004701, lot# 63503873.Articular surface regular constraint, item# 90597004010.Lot# 63129290.Report source: (b)(6).Customer has not indicated whether or not the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately one year and nine months¿ post implantation due to a fractured patella.There is no additional information available at this time.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that this device was reported in error.The initial report was submitted in error and should be voided.Additional information was received indicating that the cause of the fall was due to a slip of the contralateral lower extremity going down stairs and no components were removed therefore; the event is not device related.
 
Event or Problem Description

Brand Name
ALL POLY PATELLA STANDARD SIZE 32 MM DIAMETER 8.5 MM THICKNESS CEMENTED
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10489028
Report Number0002648920-2020-00395
Device Sequence Number2925578
Product Code JWH
UDI-Device Identifier00889024215146
UDI-Public(01)00889024215146
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue Number00597206532
Device Lot Number63689667
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight90